MathSciNet Relay Station
MathSciNet bibliographic data
MR1677783 37K40 (35Q51 37K60 47L20 47N20)
Carl, B.; Schiebold, C. Nonlinear equations in soliton physics and operator ideals. Nonlinearity 12 (1999), no. 2, 333–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement